Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Noncommutative Poisson structures on orbifolds

Authors: Gilles Halbout and Xiang Tang
Journal: Trans. Amer. Math. Soc. 362 (2010), 2249-2277
MSC (2010): Primary 16E40; Secondary 58B34
Published electronically: December 9, 2009
MathSciNet review: 2584600
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we compute the Gerstenhaber bracket on the Hochschild cohomology of $ C^\infty(M)\rtimes G$ for a finite group $ G$ acting on a compact manifold $ M$. Using this computation, we obtain geometric descriptions for all noncommutative Poisson structures on $ C^\infty(M)\rtimes G$ when $ M$ is a symplectic manifold. We also discuss examples of deformation quantizations of these noncommutative Poisson structures.

References [Enhancements On Off] (What's this?)

  • 1. Anno, R., Multiplicative structure on the Hochschild cohomology of crossed product algebras, preprint: math.QA/0511396.
  • 2. Block, J. and Getzler, E.: Quantization of foliations, Proceedings of the XXth International Conference on Differential Geometric Methods in Theoretical Physics, 1991, New York City, Vols. 1-2, World Scientific (Singapore), 471-487 (1992). MR 1225136 (95d:58149)
  • 3. Chen, W. and Ruan, Y., A new cohomology theory of orbifold, Comm. Math. Phys., 248 (2004), no. 1, 1-31. MR 2104605 (2005j:57036)
  • 4. Connes, A.: Noncommutative differential geometry, Inst. Hautes Études Sci. Publ. Math. 62, 257-360 (1985). MR 823176 (87i:58162)
  • 5. Dolgushev, V. and Etingof, P., Hochschild cohomology of quantized symplectic orbifolds and the Chen-Ruan cohomology, Int. Math. Res. Not. 2005, no. 27, 1657-1688. MR 2152067 (2006h:53101)
  • 6. Etingof, P., Cherednik and Hecke algebras of varieties with a finite group action, arXiv:math.QA/0406499.
  • 7. Etingof, P. and Ginzburg, V., Symplectic reflection algebras, Calogero-Moser space, and deformed Harish-Chandra homomorphism, Invent. Math. 147 (2002), no. 2, 243-348. MR 1881922 (2003b:16021)
  • 8. Gerstenhaber, M., On the deformation of rings and algebras. II., Ann. of Math., (2) 79 (1964) 59-103. MR 0171807 (30:2034)
  • 9. Guillemin, V. and Sternberg, S., Convexity properties of the moment mapping, Invent. Math. 67 (1982), 491-513. MR 664117 (83m:58037)
  • 10. Hochschild, G., Kostant, B., and Rosenberg, A., Differential forms on regular affine algebras, Trans. Amer. Math. Soc., 102 (1962) 383-408. MR 0142598 (26:167)
  • 11. Halbout, G., Oudom, J., and Tang, X., Deformations of linear Poisson orbifolds, arXiv:0807.0027.
  • 12. Kontsevich, M., Deformation quantization of Poisson manifolds, Lett. Math. Phys., 66 (2003), no. 3, 157-216. MR 2062626 (2005i:53122)
  • 13. Neumaier, N., Pflaum, M., Posthuma, H., and Tang, X., Homology of formal deformations of proper étale Lie groupoids, J. Reine Angew. Math., 593 (2006), 117-168. MR 2227141 (2007c:53135)
  • 14. Oblomkov, A., Double affine Hecke algebras of rank 1 and affine cubic surfaces, Int. Math. Res. Not., 2004, no. 18, 877-912. MR 2037756 (2005j:20005)
  • 15. Pflaum, M., Posthuma, H., Tang, X., and Tseng, H., Orbifold cup products and ring structures on Hochschild cohomologies, arXiv:0706.0027.
  • 16. Tang, X., Deformation Quantization of pseudo (symplectic) Poisson groupoids, Geom. Funct. Anal.16 (2006), no. 3, 731-766. . MR 2238946 (2007b:53187)
  • 17. Tang, X., Quantization of Noncommutative Poisson Manifolds, thesis, U.C. Berkeley, 2004.
  • 18. Xu, P.: Noncommutative Poisson algebras, Amer. J. Math. 116, 101-125 (1994). MR 1262428 (94m:58246)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 16E40, 58B34

Retrieve articles in all journals with MSC (2010): 16E40, 58B34

Additional Information

Gilles Halbout
Affiliation: Institut de Mathématiques et de Mod’elisation de Montpellier I3M, UMR 5149, Université de Montpellier 2, F-34095 Montpellier cedex 5, France

Xiang Tang
Affiliation: Department of Mathematics, Washington University, St. Louis, Missouri 63130

Keywords: Noncommutative Poisson structure, Hochschild cohomology, Gerstenhaber bracket, deformation
Received by editor(s): May 25, 2007
Published electronically: December 9, 2009
Additional Notes: The second author was supported in part by NSF Grant 0604552.
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.

American Mathematical Society